# SDR SWAA2022020220582

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS AREAS OF CORROSION BETWEEN BS 400 AND BS 500B LBL 22. / REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT BS 400-500D LBL-22 IN AREAS OF 1' X 1' X 0.007' FOUND TO BE OUT OF LIMIT ORIGINAL MATERIAL THICKNESS 0.040' IAW SRM 53-30-53-1-2 AND SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW FLOOR SUPPORT ITEM # BAC 1496-444 LOT # 1306809-2 IAW SRM 51-40-05-0G-0 AND SURFACE TREATED AND PRIMED IAW SRM 53-00-53-2R-5 STEP 4D (I4J) AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DOC # 143A7500 REV-A
